On a Brezis-Nirenberg type problem
MetadataShow full metadata
In this note we discuss the existence and symmetry breaking of least energy solutions for certain weighted elliptic equations in the unit ball in ℝN, with zero Dirichlet boundary conditions. We prove a multiplicity result, which answers one of the questions we left open in  regarding a Brezis-Nirenberg type problem.
CitationCatrina, F. (2006). On a Brezis-Nirenberg type problem. Electronic Journal of Differential Equations, 2006(146), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.